answersLogoWhite

0


Best Answer
  • Yes it can. I didn't know I was pregnant and kept taking my pills and then had a lot of bleeding at once, so I went to the Dr. and was told that I had a miscarriage. So, if you know you are pregnant STOP taking your pills immediately.
  • Here's something to think about. If you are on Birth Control pills, you shouldn't get pregnant to begin with. They say it's 99.9% effective when used correctly, but you also can't prove that someone used every single pill when they were supposed to and as directed (without taking meds that can counteract the birth control pills) so that .1% is probably just there as a precaution. If you're so forgetful that you can't commit to taking the pill like you should, go on the birth control patch instead. You only have to change it once a week, and just sometime within your change day. You don't have to change it at noon every time the way you have to take birth control at the same time every day. The fact is that if you're taking your pills every day when you happen to be pregnant, you made a mistake somewhere. Taking 8 of some birth control pills in 24 hours is used as emergency contraception, and you probably won't get pregnant if it's within about 3 days of the unprotected sex. Basically, it'll cause your period to start. But mind you, you have to take 8 PILLS in 24 HOURS for that to work. If it was as simple as just taking one normal birth control pill, I doubt emergency contraception would require 8 normal birth control pills. However, if you think you might be pregnant for any reason, call your doctor, take a pregnancy test, and stop taking your pills. Pills that alter your hormones can be severely detrimental to a developing child.
  • The morning after pill is essentially a high dose of birth control pills. Yes, the pill can cause miscarriage, but I don't advise doing it except under the direction of your doctor.
  • No. There is no medical evidence to suggest that taking birth control pills will harm the baby or cause a miscarriage.
  • There is a possibility yes but there is a even higher possibility of birth defects or deformities with the baby. So stop taking birth control if you're pregnant hun. See your doctor for a blood test.
  • Only the morning after pill will cause spontaneous abortion but stop taking BC pill if pregnant. Your body will produce all hormones necessary to allow the fetus to implant. No need to help it
  • Do not take birth control pills if you are pregnant. This can damage your baby. If you want an abortion then go to your local clinic and tell them this. Don't try to abort your self. This could lead to death.
  • No. They will most likely cause birth defects if anything at all. If you do not want the baby, consider adoption. There are couples who are desperate for children, you would be appreciated and you would have the chance to give the gift of a lifetime to both the parents and your child.
User Avatar

Wiki User

โˆ™ 2014-05-16 14:21:05
This answer is:
User Avatar
Study guides

Add your answer:

Earn +20 pts
Q: Can the birth control pill cause a miscarriage?
Write your answer...
Submit
Still have questions?
magnify glass
imp
Related questions

If you arent sure if you are pregnant is ok to still take birth control?

Make sure first since birth control pill can cause miscarriage.


Will taking the pill while pregnant cause a miscarriage?

no but it can cause birth defects to the baby. Miscarriage can not be enforced by a person's actions or by tablets taken unless they are obviously dangerous drugs. The pill won't cause miscarriage but bear in mind it MAY cause birth defects.


If you are on birth control and you get pregnant and you continue to take the pill can it make you sick?

It can give you a miscarriage


Can the birth control pill cause bleeding?

yes


Can the pill cause cramping?

Hi Birth control can cause cramping.


How likely is it to have a miscarriage on birth control?

As it is unlikely that you will get pregnant it is also unlikely that you will have a miscarriage. If your pregnancy test comes out positive, normal dosage birth control will not cause miscarriage. If you managed to release an egg while on the pill (one of the ways the pill works is by preventing ovulation,) then the pill can prevent it from fertilizing or implanting (the other way it works.) So, it is very unlikely that you will get pregnant. You can take the morning after pill within 48 hours of sex and it will do the same thing. It is essentially a very, very, very high dose of birth control hormones. But, even that isn't a miscarriage. However, birth control can harm a fetus so if you are pregnant (or think you might be pregnant) call you doctor and stop taking the pill. He can give you more information about pregnancy (and how it works) as well as the pill (and how it works.) Hope this helps!


How long does birth control take to work after a miscarriage?

Normally the birth control pill takes ten days to be reliable. But that is when you take it as directed, {depends on the pill but} generally the first Sunday after your period begins.


Can the birth control pill cause urinary tract infections?

No it does not.


Can the birth control pill cause vomiting?

Yes. The pill can cause symptoms that are very similar to "morning sickness."


Is there a medication that can cause miscarriages?

Although I am not sure if you mean intentional or unintentional miscarriage, I know that there is a pill that is an "abortion pill" that does, indeed, cause a miscarriage.


What are symptoms of pregnancy when you are on the birth control pill?

The same as when your not on birth control pill. Birth control can cause pregnancy symptoms when you've recently started taking it within the last 3 months.


Can the birth control pill cause spotting?

i cant make sence out of that?!?!?!

People also asked